Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thalidomide+HAART
Mar 3, 2002

HI!! I had been poz since 6 years ago I am with HAART therapy(Ritonavir, Lamivudine and Stavudine) I am <500 count virus load and high CD4 since 5 years ago; but I am having weight loss, I was wodering if I can take GNC Cell protector, and if this will not raise my virus load? or thalidomide 100mg a day, can I take thalidomide with HAART to avoid weight loss? and for how long should I take it?. Thanks Ed

Response from Dr. Dieterich

EIther one should not hurt. Thalidomide can cause some sleepiness since it was originally a sleeping pill. Other wise there would be nothing to worry about unless you are female and can get pregnant. DTD



Previous
Need Info. about New-Fill trials in CA.
Next
Quetioning doctor's advice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement